# SDR FDEA2019123183318

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1361 LBL107, CENTER WING UPPER PANEL HAS CORROSION (MARKED) REMOVED FASTENERS,  REMOVED CORROSION, NDT CHECKED FOR REMAINING MATERIAL   THICKNESS AND FOUND AREA TO BE WITHIN ALLOWABLE LIMITS PER SRM 57-10-01-1A FIG   101, OPEN HOLES WERE ALSO CHECKED WITH NO DEFECTS NOTED, AREA WAS TREATED,   PRIMED, FASTENERS WERE RE-INSTALLED AND VAPOR BARRIER WAS APPLIED.
